User menu

The Cuboid Lemma and Mal'tsev categories

Bibliographic reference Gran, Marino ; Rodelo, Diana. The Cuboid Lemma and Mal'tsev categories. In: Applied Categorical Structures : a journal devoted to applications of categorical methods in algebra, analysis, order, topology and computer science, Vol. 22, no. 5-6, p. 805-816 (2014)
Permanent URL
  1. Borceux Francis, Bourn Dominique, Mal’cev, Protomodular, Homological and Semi-Abelian Categories, ISBN:9789048165513, 10.1007/978-1-4020-1962-3
  2. Bourn Dominique, The denormalized 3×3 lemma, 10.1016/s0022-4049(02)00143-3
  3. Carboni A., Kelly G. M., Pedicchio M. C., Some remarks on Maltsev and Goursat categories, 10.1007/bf00872942
  4. Carboni A., Lambek J., Pedicchio M.C., Diagram chasing in Mal'cev categories, 10.1016/0022-4049(91)90022-t
  5. Everaert Tomas, Goedecke Julia, Van der Linden Tim, Resolutions, higher extensions and the relative Malʼtsev axiom, 10.1016/j.jalgebra.2012.07.036
  6. Everaert, T., Goedecke, J., Janelidze-Gray, T., Van der Linden, T.: Relative Mal’tsev categories. Theory Appl. Categories 28(29), 1002–1021 (2013)
  7. Goedecke Julia, Janelidze Tamar, Relative Goursat categories, 10.1016/j.jpaa.2012.02.012
  8. Gran Marino, Janelidze Zurab, Rodelo Diana, 3 × 3 lemma for star-exact sequences, 10.4310/hha.2012.v14.n2.a1
  9. Gran Marino, Rodelo Diana, A New Characterisation of Goursat Categories, 10.1007/s10485-010-9236-x
  10. Gran Marino, Rossi Valentina, Galois theory and double central extensions, 10.4310/hha.2004.v6.n1.a16
  11. Janelidze, G.: What is a double central extension? Cah. Top. Géom. Diff. Catég XXXII(3), 191–201 (1991)
  12. Janelidze, T.: Foundation of relative non-abelian homological algebra, Ph.D. Thesis, University of Cape Town (2009)
  13. Janelidze Tamar, Relative Semi-abelian Categories, 10.1007/s10485-008-9155-2
  14. Janelidze, Z.: The pointed subobject functor, 3 × 3 lemmas and subtractivity of spans. Th. Appl. Categ. 23, 221–242 (2010)
  15. Lack Stephen, The 3-by-3 lemma for regular Goursat categories, 10.4310/hha.2004.v6.n1.a1
  16. Smith Jonathan D. H., Mal’cev Varieties, ISBN:9783540079996, 10.1007/bfb0095447